Access count of this item: 123

Files in This Item:
File Description SizeFormat 
1432-11.pdf483.39 kBAdobe PDFView/Open
Title: Analysis of an SIRS Epidemic Model with Exponential Demographic Structure (Theory of Bio-Mathematics and It's Applications)
Other Titles: 指数人口構造をもつSIRS伝染病モデルの解析 (生物数学の理論とその応用)
Authors: Yoshida, Naoki
Hara, Tadayuki
Author's alias: 吉田, 直樹
原, 惟行
Issue Date: May-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1432
Start page: 63
End page: 68
Appears in Collections:Theory of Bio-Mathematics and It's Applications

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.